Konstantin Kulik

    Lenin Ave. 60, Kharkov, 61001, Ukraine
    Institute for Single Crystals of NAS of Ukraine


    Kulik K. N., Tur A. V., Yanovsky V. V.
    In this work considered the motion of a point dipole vortex in circular domain occupied by an ideal fluid. The motion equations for a dipole vortex in an domain bounded by solid wall, are obtained. These equations have the Hamiltonian form. Integrability in the quadratures of the motion equations for a point dipole vortex in a circular domain is proved. The character movement vortex is discussed.
    Keywords: point dipole vortex, Hamiltonian, motion equations
    Citation: Kulik K. N., Tur A. V., Yanovsky V. V.,  The evolution point dipole vortex in a domain with circular boundaries, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 4, pp.  659-669

    Back to the list